ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Conformal killing tensors and covariant Hamiltonian dynamics 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2014, 卷号: 55, 期号: 12, 页码: 122702
Authors:  Cariglia, M;  Gibbons, GW;  van Holten, JW;  Horvathy, PA;  Zhang, PM;  Cariglia, M (reprint author), Univ Fed Ouro Preto, DEFIS, Campus Morro Cruzeiro, BR-35400000 Ouro Preto, MG, Brazil.
Adobe PDF(805Kb)  |  Favorite  |  View/Download:75/14  |  Submit date:2015/06/03
Perturbed Hydrogen-atom  Der-waals Interaction  Henon-heiles System  Variable-separation  Painleve Property  Jacobi Equation  Quantum Dots  Symmetry  Integrals  Motion